# SDR ASAA2023081544617

- Difficulty date: August 15, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 52,709 hours, 15,530 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 1 SHORT TIME FAULT 73-30311 "THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE" FOUND WHILE PERFORMING T/C 78273000. GROUNDED - YES. PERFORMED T/C 78273000, VERIFIED FAULT MSG 73-30311 NOT LOGGED IN THE LAST 10 FLT LEGS ON #1 ENG. REF FIM TASK 73-24 TASK 813, #1 ENG EEC BITE TEST PASSED W/O FAULTS. CLOSED THIS PLT DEFERRAL C/N 15018518. SEAMC PETER NOTIFIED.
